You are here:

Abortion/multiple unsuccessful abortion

Advertisement


Question
QUESTION: Hi, can you please tell me what next to do? On Jan 9th I found out I was pregnant and wanted to terminate the pregnancy so I took a dosage of misoprostol. I drank two and inserted one as d pharmacists instructed me dat night I had cramps and bled very little so i decided to continue the abortion since dere ws no significant loss of blood or embryo n ol. I've taken anoda dose only dat I inserted all 4 inside me and I've taken gynocosid and ws injected with a drug to induce the pregnancy too and what I get is no signs of bleeding, just few mild cramps and whitish discharge. Please help me. I don't knw what else to do. I'm panicking. Thanks a lot

ANSWER: Hello, Voke,

What you are doing is VERY, VERY, VERY dangerous, and you need to stop! Putting those pills in your vagina can cause you to develop an infection that will kill you within hours! Don't take any more pills, or put any more into your vagina.

How far along are you? Are you counting from your last menstrual period, or from the day you think you conceived? I will only be able to tell you more when I have that information. Try not to panic. People can make some very bad decisions when they panic. I know it's not easy, but try to calm down. Let me know the answers to my questions. Thank you.

---------- FOLLOW-UP ----------

QUESTION: Thanks Pat-G. My period was 14th Dec and I fink I concieved before the year ran out or end of month

ANSWER: Hello, Voke,

You're welcome.

Assuming you have a 28 day period, if you were expecting your next period on 11 of January, then how could you discover you were pregnant on the 9th, unless you were actually pregnant from the month before? Sometimes women do bleed after becoming pregnant. Is this a possibility? That you conceived the month before, and simply had bleeding after conceiving? Or is your period normally a different length from 28 days?

Also, is there a possibility that the pills you got were NOT what you thought they were?

I am also concerned that a pharmacist gave you such dangerous pills and told you to do the MOST dangerous thing with them. Is it customary for pharmacists to do this in UK? Sometimes women buy the pills online or from another source, and they're not what the seller claims they are. They might sell you something cheaper but get more money for them because of this false claim. It wouldn't surprise me if a pharmacist might do the same thing, considering it would be unethical for him to sell you the pills and tell you how to use them, in the first place.

I am trying to figure out why you got so little response to the pills. Help me out here!

Whitish discharge can mean infection. It is critically important that you see a doctor and have him test you for Clostridium sordellii. This is a common form of bacteria that is present in many people, but when a woman puts the pills in the vagina, it suppresses the immune system, and can cause an infection where the body won't fight back. If you do have Clostridium sordellii in your body, the doctor needs to start intense emergency life saving treatment IMMEDIATELY, to prevent this from killing you.

Please let me know further answers to my questions. But please arrange to see a doctor right away. Go to one who is used to handling complications from abortion. Thanks again.

---------- FOLLOW-UP ----------

QUESTION: Thanks Pat-G. I had a hunch on d 9th cause I av bn pregnant before but confirm it on the 14th.And Prior to my last period I've nt bn having sex for abt 2month. And after having sex I took some pills and and I saw my period again. I'm sorry if I'm confusing u. I am not in the uk I'm in Africa and abortion is Illegal in my country

Answer
Hello, Voke,

You're welcome.

It is rare to be able to confirm pregnancy with a home test before your period is due. What test did you use?

Let me know what problems you are facing that makes abortion look like a good idea to you.

By now, if the pills were going to do anything, you should have some rather striking symptoms. So this leads to further questions.

Can you tell me what country you are in? You can make this message private if it will help. Look for the box to check. If you tell me what country you are in, I may be able to find help for you, someone who will listen to you, and help you find a solution to your problems that don't threaten your life.

The fact that you are in a country that makes abortion illegal explains a lot. It may be why the pharmacist was willing to sell you pills. And it increases the chance the pills are not what he claims they are. Because abortion is illegal in your country, this makes the situation more dangerous for you. If you develop a complication, will you be afraid to go for medical help? It could cost you your life. Complications are common, and can cause serious damage. Do you have the money to pay for the necessary medical care? Please don't do anything to harm yourself further.

Abortion

All Answers


Answers by Expert:


Ask Experts

Volunteer


Pat G

Expertise

I can help women with the consideration of their decision, and with resources, and I can share my own experiences as the mother of seven and grandmother of eleven. My approach is to show love and concern, and help women work through the issues, emotional, spiritual, practical. I also help women deal with boyfriend and family issues. I am not a doctor, but I have done extensive medical research, so I may be able to help with information. I am female. When you write, if you are or were pregnant, please tell me how far along you were or are, and if you have had an abortion, please tell me what kind. Thank you.

Experience

I have been working with women who are considering abortion for several years. I also work with women who have had abortions. Our family has also experienced adoption, so I can talk about that as well.

Education/Credentials
I am mostly self-taught. I also studied midwifery for awhile. I have spent years doing research on this topic. In fact, I have been doing research and working in this area since the early 1970's. I have been helping women online for a few years, under the guidance of a woman who was formally training in counseling.

©2016 About.com. All rights reserved.